# SDR DALA2017020300947

- Difficulty date: January 28, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,649 hours, 14,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E FLAP MID FLAP TOP SKIN FOUND TWO DELAMINATION ONE IS FROM T/E 6 INCH AND FROM OTBD 103 INCH APPROX 5 X 1.5 INCH THE OTHER IS FROM T/E 13 INCH AND FROM OTBD 118 INCH APPROX 1X1 INCH. REPAIRED IAW SRM 51-70-06 PARA. 5. A (1) FIG. 5 REV. 98.
